Alert archive / Alabama / Flash Flood Warnings in 2011
Flash Flood Warning 12, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Mar 26, 2011, 8:38 AM CDT for Franklin County, Lawrence County, Alabama. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2011, 8:38 AM CDT (13:38 UTC)
- Expired
- Mar 26, 2011, 10:35 AM CDT
- In force
- 117 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, AL, Lawrence County, AL
The radar
The Columbus AFB radar (KGWX), 95 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 1.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
755
WGUS54 KHUN 261338
FFWHUN
ALC059-079-261630-
/O.NEW.KHUN.FF.W.0012.110326T1338Z-110326T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
838 AM CDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FRANKLIN COUNTY IN NORTHWEST ALABAMA...
LAWRENCE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 1130 AM CDT
* AT 829 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND
SATELLITE INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING
ACROSS FRANKLIN AND LAWRENCE COUNTIES OF NORTHERN ALABAMA. ONE AND
ONE HALF TO TWO AND ONE HALF INCHES OF RAIN HAS ALREADY FALLEN.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MOULTON...RED BAY...RUSSELLVILLE...BELGREEN AND PHIL CAMPBELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE AND ONE HALF...TO TWO AND ONE
HALF INCHES ARE POSSIBLE...AS MORE SHOWERS AND THUNDERSTORMS OVER
NORTHERN MISSISSIPPI MOVE ACROSS THE AFFECTED AREA.
IN HILLY TERRAIN THERE ARE NUMEROUS LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3458 8813 3457 8753 3459 8750 3463 8742
3463 8711 3432 8711 3433 8817
$$
RSB1 follow-up statement
324
WGUS74 KHUN 261535
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1035 AM CDT SAT MAR 26 2011
ALC059-079-261549-
/O.CAN.KHUN.FF.W.0012.000000T0000Z-110326T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN AL-LAWRENCE AL-
1035 AM CDT SAT MAR 26 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR LAWRENCE AND
FRANKLIN COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA.
STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING
TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3458 8813 3457 8753 3459 8750 3463 8742
3463 8711 3432 8711 3433 8817
$$
RSBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 26, 6:02 AM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Mar 26, 6:02 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 602 AM CDT SAT MAR 26 2011 .UPDATE... 12Z AVIATION FORECAST. && .AVIATION... A STORMY DAY...WITH MOSTLY MVFR CEILINGS/VISIBILITIES EXPECTED FOR MUCH OF THE NEXT 24 HOURS AS A STORM SYSTEM OVER OK/TX REGION SLOWLY MOVES EAST. A WARM FRONT EXTENDING EAST OF THE PARENT LOW WILL SERVE AS A FOCUS FOR NUMEROUS SHOWERS/THUNDERSTORMS FOR MUCH OF THE TAF PERIOD. WINDS AFTER 15Z WILL DEPEND UPON THE FRONTS POSITION. THROUGHOUT THE PERIOD...MORE SUBSTANTIAL CONVECTION COULD CREATE WIND GUSTS OVER 30KTS...FREQUENT LIGHTNING AND HAIL. KEPT THE PRECIP CHARACTER AS VCTS FOR THE LATE MORNING AND AFTERNOON...WITH A CHANCE OF HEAVIER CONVECTION AFTER DUSK. && .DISCUSSION... /ISSUED 320 AM CDT SAT MAR 26 2011/ CONVECTION IS ALREADY DEVELOPING ALONG AND NORTH OF A SFC WARM FRONT EARLY THIS MORNING...AND THIS WILL BE THE THEME THROUGH MUCH OF THE DAY AND INTO TONIGHT. WHERE EXACTLY THE WARM FRONT STALLS WILL DETERMINE SPECIFIC WEATHER IMPACTS THROUGH THE DAY...AND THAT POSITION IS YET A LITTLE MORE REFINED THIS MORNING. THE POTENTIAL STILL EXISTS FOR SOME HEAVY RAINFALL IN THE AREA...INCLUDING CHANCES FOR SEVERE WEATHER OVER THE NEXT 24 HOURS. FOR NEXT WEEK...A CLEARER FORECAST PICTURE IS BEGINNING TO EMERGE...AT LEAST WITH REGARD TO TIMING AND MOVEMENT OF SOME OF THE LARGER SCALE FEATURES. AS USUAL...MORE DETAILS FOLLOW BELOW. SFC/LOW-LVL FRONTOGENESIS AND ENHANCED CONVERGENCE ALONG A WARM FRONT IS GIVING RISE TO SCATTERED CONVECTION IN PORTIONS OF NORTHERN MISS/WESTERN TN INTO NORTHERN AL THIS MORNING. CONVECTION IS AIDED IN DEVELOPMENT BY ELEVATED MOISTURE ADVECTION IN ASSOC/W AN AMPLE 30-40 KT LOW/MID LVL JET. THE SFC WARM FRONT IS A LITTLE MORE DIFFUSE IN OUR EASTERN AREAS...BUT AS A SFC LOW SLOWLY EJECTS FROM THE SOUTHERN PLAINS THIS MORNING...THE WARM FRONT WILL BECOME MORE DESCRIPT FROM WEST TO EAST. WEAK MID-LVL SHORT WAVES WILL RIDE QUICKLY EASTWARD IN THE NEAR ZONAL UPPER FLOW PATTERN...AND GIVE RISE TO FURTHER CONVECTION AS THE WARM FRONT SLOWLY SETTLES NORTHWARD ACROSS OUR AREA THIS MORNING. SFC STREAMLINE PROGS FROM A CONSENSUS OF SHORT RANGE GUIDANCE SUGGESTS THE CONVERGENT BOUNDARY WILL SETUP NEARLY ALONG THE TN RIVER CORRIDOR...OR PERHAPS A LITTLE SOUTH. WHERE EXACTLY THIS BOUNDARY SETS UP IS IMPORTANT FOR SEVERE WEATHER CONSIDERATIONS. ENHANCED SHEAR IN THE VICINITY OF THE WARM FRONT WILL PROVIDE FOR LOW-LVL STORM ROTATION AND INCREASED CHANCES FOR SVR WEATHER. MOST OF THE ACTIVITY IS LIKELY TO STAY JUST NORTH OF THE FRONT THIS MORNING...WITH ELEVATED INSTABILITY SUFFICIENT TO CREATE THUNDER AND SMALL HAIL. RAIN CORES COULD BECOME PARTICULARLY HVY...BUT STORMS WILL BE MOVING QUICKLY ALONG TO THE E-NE AT ABOUT 40 MPH. COUPLED UPR JET STREAKS WILL ENHANCE BROAD SCALE LIFT OVER THE TN VALLEY LATER THIS MORNING...SO EXPECTING SHOWERS/STORMS TO EXPAND GRADUALLY IN COVERAGE AND INTENSITY. REPEATED SHOWERS AND POTENTIALLY HVY STORMS WILL PRESENT A SLIGHT CHANCE FOR FLASH FLOODING THIS MORNING AS WELL. LATER THIS AFTERNOON...THE FRONT WILL STILL BE DRAPED W-E ACROSS OUR AREA...PERHAPS IN THE SAME LOCATION. LARGE SCALE LIFT MAY WEAKEN A LITTLE AS THE UPR JET CONFIGURATION WEAKENS A LITTLE. THUS...EXPECTING A DECREASE IN THE COVERAGE CONVECTIVE ACTIVITY. HOWEVER...LIFT IN ASSOC/W THE STALLED FRONT WILL CONTINUE. AS THE SFC LOW CONTINUES TO MOVE TOWARDS THE AREA LATER IN THE DAY...SFC WINDS WILL TEND TO BACK A LITTLE. THE INCREASED LOW-LVL CONVERGENT FLOW SOUTH OF THE FRONT MAY LEAD TO SCTD CONVECTION. AS CELLS MOVE NORTHWARD AND TAP INTO THE SHEAR-ENHANCED ENVIRONMENT NEAR THE FRONT...SUPERCELLS AND SHORT-LIVED TORNADOES MAY OCCUR. NORTH OF THE FRONT...THE PRIMARY CONCERN WILL CONTINUE TO BE HVY RAIN FROM CONVECTIVE CLUSTERS AND LARGE HAIL. THE SFC LOW WILL RIDE TO THE EAST ALONG THE STATIONARY FRONT...PUSHING INTO NW ALABAMA BY ABOUT 06Z. ENHANCED SHEAR ALONG THE FRONT AND JUST EAST OF THE TRIPLE POINT WILL CONTINUE TO PRESENT A HEIGHTENED RISK FOR ROTATING SUPERCELLS INTO THE EVENING HOURS. THE ISOLATED TORNADO THREAT WILL CONTINUE...AS WILL THE THREAT FOR LARGE HAIL AND DAMAGING WINDS WHILE THE LOW-LVL JET INCREASES. AGAIN...THE THREAT APPEARS HIGHEST IN ABOUT THE SOUTHERN HALF OF THE FORECAST AREA...BUT ULTIMATELY WHEREVER THE FRONT STALLS. THE LOW WILL TRACK EASTWARD ACROSS THE AREA...WITH COLD AIR ADVECTION IN TOW BY 12Z. SHOWERS AND STORMS WILL DIMINISH FROM WEST TO EAST OVERNIGHT. FOR THE FORECAST...WILL HANG ON TO TO A SLIGHT CHANCE/CHANCE SHOWERS FOR EASTERN AREAS THROUGH SUNDAY MORNING. TOTAL PRECIP THROUGH THE DURATION OF THE EVENT IS CURRENTLY FORECAST TO BE AROUND TWO INCHES AREAWIDE...GIVE OR TAKE A HALF INCH OR SO. WILL CONTINUE WITH THE ESF. OTHERWISE FOR SUNDAY...AFTERNOON HIGHS WILL LIKELY FALL BACK INTO THE 50S...AND THE FORECAST WILL HEDGE TOWARDS MORE CLOUD COVER. CONTINUING CAA WILL DRIVE TEMPS DOWN INTO THE MID 30S TO NEAR 40 ON MONDAY MORNING. A QUICK-MOVING WEAK UPR WAVE MAY INSTIGATE LIGHT SHOWER DEVELOPMENT DURING THE EARLY MORNING. NOT CONFIDENT IN MOISTURE AVAILABILITY THOUGH...SO WILL JUST FORECAST A SLGT CHANCE TO LOW CHANCE POP. IF LIGHT PRECIP DOES OCCUR...TEMPS ALOFT WILL BE WARM ENOUGH TO SUPPORT LIQUID PRECIP. IN THE FAST MOVING QUASI-ZONAL FLOW PATTERN ACROSS THE CONUS...ANOTHER SYSTEM WILL DIVE INTO THE ROCKIES BY TUES...AND GIVE RISE TO CYCLOGENESIS IN THE PLAINS. GFS/GFS ENSEMBLES/ECMWF ARE SHOWING MUCH BETTER AGREEMENT WITH THESE FEATURES IN 26/00Z RUNS...LEADING TO HIGHER FORECAST CONFIDENCE NOW. THE SFC LOW IS EXPECTED TO TRACK TO OUR NW-N WITH A TRAILING COLD FRONT DUE MAINLY FOR THE 00-12Z TIMEFRAME ON WED. DUE TO INCREASED TIMING CONFIDENCE...HAVE INCREASED POPS TO LIKELY FOR THIS PERIOD. INSTABILITY LOOKS SUFFICIENT FOR THUNDERSTORMS...AND SHEAR PROFILES SUPPORTIVE OF SOME STORM ORGANIZATION. HOWEVER...IT IS STILL FAR TOO EARLY TO GET TOO SPECIFIC WITH IMPACTS. LIKELY...THIS WILL CONSIST OF A SQUALL LINE AHEAD OF A COLD FRONT WITH SOME ROTATIONAL SEGMENTS. ANOTHER UPR WAVE IS EXPECTED TO MOVE ACROSS THE REGION ON THURS/THURS NIGHT GENERATING LIGHT SHOWER ACTIVITY. WILL LEAN MORE TOWARDS THE ECMWF SOLUTION...WHICH INCLUDES A WEAKER UPR WAVE. HOWEVER OF NOTE...SEVERAL OF THE GFS ENSEMBLES ARE PROGGING A STRONG UPR WAVE MOVING ACROSS THE REGION AND CYCLOGENESIS IN THE NORTHERN GULF OF MEX LATE THURS INTO FRIDAY. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && UPDATE...RSB DISCUSSION...KDW
Hazardous weather outlook, Mar 26, 4:50 AM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 450 AM CDT SAT MAR 26 2011 ALZ001>010-016-TNZ076-096-097-261915- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 450 AM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A STALLED FRONTAL BOUNDARY TODAY. THE BOUNDARY WILL LIKELY STALL FROM WEST TO EAST ACROSS CENTRAL PORTIONS OF THE AREA...CLOSE TO THE TENNESSEE RIVER. SEVERE THUNDERSTORMS...INCLUDING THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE LIKELIEST ALONG AND JUST SOUTH OF THE STALLED BOUNDARY TODAY. NORTH OF THE BOUNDARY...THE GREATEST THREATS WILL BE LARGE HAIL AND GUSTY WINDS. IN ADDITION...STORMS WILL BE PRODUCING VERY HEAVY RAINFALL WHICH MAY LEAD TO ISOLATED INSTANCES OF FLASH FLOODING. SHOWERS AND THUNDERSTORMS WILL CONTINUE PERIODICALLY THROUGH THE AFTERNOON...AND MAY BECOME MORE WIDESPREAD IN COVERAGE AGAIN LATER THIS EVENING AS A LOW PRESSURE SYSTEM MOVES INTO THE AREA. THE THREAT FOR ISOLATED TORNADOES...LARGE HAIL AND DAMAGING WINDS WILL CONTINUE...MAINLY IN THE VICINITY OF THE STATIONARY FRONT. SHOWER AND THUNDERSTORM ACTIVITY WILL GRADUALLY DIMINISH LATE TONIGHT AS A COLD FRONT SWEEPS ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND TUESDAY NIGHT AS A COLD FRONT MOVES ACROSS THE AREA. SOME OF THESE STORMS COULD BECOME STRONG...WITH GUSTY WINDS POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY TODAY AND TONIGHT. KDW
In the hours before
Local storm report, Mar 26, 6:40 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
640 AM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM HAIL 1 W BATTLEGROUND 34.30N 87.01W
03/26/2011 E0.25 INCH CULLMAN AL TRAINED SPOTTER
PEA SIZE HAIL WAS REPORTED.
0523 AM HAIL JONES CHAPEL 34.21N 87.05W
03/26/2011 E0.50 INCH CULLMAN AL EMERGENCY MNGR
PEA TO DIME SIZE HAIL WAS REPORTED.
0539 AM HAIL PHIL CAMPBELL 34.35N 87.71W
03/26/2011 E0.25 INCH FRANKLIN AL LAW ENFORCEMENT
PEA SIZE HAIL WAS REPORTED
&&
KWEBERSpecial weather statement, Mar 26, 6:58 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
658 AM CDT SAT MAR 26 2011
ALZ001>004-261245-
COLBERT-FRANKLIN-LAUDERDALE-LAWRENCE-
658 AM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...FRANKLIN...LAUDERDALE
AND LAWRENCE COUNTIES UNTIL 745 AM CDT...
AT 656 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM IUKA TO MANTACHIE...
OR ALONG A LINE EXTENDING FROM IUKA TO 7 MILES NORTHWEST OF FULTON...
MOVING EAST AT 50 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
POGO...MYNOT.
PLEASANT SITE...BARTON.
OAKLAND...SRYGLEY CHURCH.
PRIDE LANDING...POSEY LOOP.
FLORENCE...NEW BETHEL.
RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE WITH THESE
STORMS...WHICH MAY LEAD TO NUISANCE FLOODING OF ROADWAYS OR CREEKS
AND STREAMS IN THE AREA.
THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3487 8810 3487 8729 3430 8728 3432 8811
3433 8817
TIME...MOT...LOC 1156Z 269DEG 43KT 3478 8809 3431 8846
CASpecial weather statement, Mar 26, 7:12 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
712 AM CDT SAT MAR 26 2011
ALZ008-010-261245-
DE KALB-MARSHALL-
712 AM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND MARSHALL COUNTIES
UNTIL 745 AM CDT...
AT 710 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PINE RIDGE...OR NEAR FORT PAYNE...MOVING
EAST AT 55 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
VALLEY HEAD...MENTONE.
SULPHER SPRINGS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3449 8556 3438 8562 3437 8565 3426 8577
3424 8583 3420 8584 3420 8604 3425 8622
3453 8594 3462 8579 3466 8576 3479 8557
3452 8551
TIME...MOT...LOC 1212Z 266DEG 46KT 3448 8574
CASpecial weather statement, Mar 26, 7:14 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
714 AM CDT SAT MAR 26 2011
ALZ006>010-261300-
DE KALB-JACKSON-MADISON-MARSHALL-MORGAN-
714 AM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...JACKSON...MADISON...
MARSHALL AND MORGAN COUNTIES UNTIL 800 AM CDT...
AT 710 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SOMERVILLE...OR 7 MILES EAST OF HARTSELLE...
MOVING EAST AT 50 MPH.
PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
VALHERMOSO SPRINGS...FLORETTE.
MORGAN CITY...LACEYS SPRING.
FARLEY.
NEW HOPE...OWENS CROSSROADS.
HEBRON...NEW HOPE.
GRANT.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3440 8592 3439 8688 3458 8689 3458 8687
3456 8683 3456 8679 3461 8678 3466 8593
TIME...MOT...LOC 1214Z 266DEG 46KT 3448 8676
RSBSpecial weather statement, Mar 26, 7:46 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 746 AM CDT SAT MAR 26 2011 ALZ002>004-261330- COLBERT-FRANKLIN-LAWRENCE- 746 AM CDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...FRANKLIN AND LAWRENCE COUNTIES UNTIL 830 AM CDT... AT 745 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROCKWOOD...OR 7 MILES SOUTHWEST OF RUSSELLVILLE...MOVING EAST AT 50 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... PLEASANT RIDGE... NEWBURG... LA GRANGE...WHITEOAK. MT HOPE. LANDERSVILLE...HATTON. MOULTON. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 3462 8794 3471 8713 3439 8711 3434 8790 TIME...MOT...LOC 1246Z 263DEG 44KT 3444 8780 RSB
Special weather statement, Mar 26, 8:36 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
836 AM CDT SAT MAR 26 2011
ALZ004>009-261415-
JACKSON-LAWRENCE-LIMESTONE-MADISON-MARSHALL-MORGAN-
836 AM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...LAWRENCE...LIMESTONE...
MADISON...MARSHALL AND MORGAN COUNTIES UNTIL 915 AM CDT...
AT 825 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS STRETCHING FROM NEAR MOULTON TO JUST
EAST OF THE OWENS CROSSROADS AREA...MOVING EAST AT 50 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SOMERVILLE.
MORGAN CITY.
LACEY SPRINGS.
FLORETTE.
OWENS CROSSROADS.
GRANT.
WOODVILLE.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3439 8613 3432 8712 3432 8753 3450 8751
3461 8745 3477 8597
TIME...MOT...LOC 1330Z 180DEG 0KT 3404 8635
KTWThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 3:41 AM CDT | Special Weather Statement | HUN | Franklin, Lawrence | 34 min |
| Mar 26, 4:12 AM CDT | Severe Thunderstorm Warning | HUN | Franklin | 17 min |
| Mar 26, 4:14 AM CDT | Special Weather Statement | HUN | Lauderdale | 46 min |
| Mar 26, 4:33 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 42 min |
| Mar 26, 5:12 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, Franklin, Lawrence, Morgan | 33 min |
| Mar 26, 5:29 AM CDT | Special Weather Statement | HUN | Franklin | 31 min |
| Mar 26, 5:42 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Morgan | 33 min |
| Mar 26, 5:56 AM CDT | Special Weather Statement | HUN | Franklin | 34 min |
| Mar 26, 6:13 AM CDT | Special Weather Statement | HUN | Marshall | 47 min |
| Mar 26, 6:32 AM CDT | Special Weather Statement | HUN | Colbert, Lawrence | 28 min |
| Mar 26, 6:58 AM CDT | Special Weather Statement | HUN | Colbert, Franklin, Lawrence | 47 min |
| Mar 26, 7:12 AM CDT | Special Weather Statement | HUN | DeKalb | 33 min |
| Mar 26, 7:14 AM CDT | Special Weather Statement | HUN | Morgan | 46 min |
| Mar 26, 7:46 AM CDT | Special Weather Statement | HUN | Franklin, Lawrence | 44 min |
| Mar 26, 8:36 AM CDT | Special Weather Statement | HUN | Jackson, Lawrence, Morgan | 39 min |
| Mar 26, 9:21 AM CDT | Special Weather Statement | HUN | DeKalb | 39 min |
| Mar 26, 1:48 PM CDT | Special Weather Statement | HUN | Cullman | 27 min |
| Mar 26, 2:14 PM CDT | Flash Flood Warning | HUN | Madison | 3 hr |
| Mar 26, 6:01 PM CDT | Special Weather Statement | HUN | Lauderdale | 44 min |
| Mar 26, 6:05 PM CDT | Special Weather Statement | HUN | Colbert | 40 min |
| Mar 26, 6:33 PM CDT | Special Weather Statement | HUN | Jackson | 27 min |
| Mar 26, 6:44 PM CDT | Special Weather Statement | HUN | Limestone | 46 min |
| Mar 26, 6:56 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone | 34 min |
Nearby
Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.